# SDR P5CA9700849

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Delaminated
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D SIDE CARGO DOOR BRACKET FOUND DAMAGED AT STA 1900 LWR AFT NR 2.  REPLACED BRACKET PER BOEING SRM 51-10-01.
